# SDR CA140807001

- Difficulty date: August 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,918 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Mismanufactured
- Location: Mlg Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN WHEEL BLOWOUT OCCURED ON LANDING. CREW REPORTED INBD ANIT-SKID CL ON APPROACH.  MAINTENANCE INSPECTION FOUND THE ANTI-SKID CONNECTORS WERE BUILT UP BACKWARDS ON THE NEWLY INSTALLED MLG.  CONNNECTOR SWAPPED, WHICH WOULD EXPLAIN THE INCORRECT CL.  AMM PROCEDURE CARRIED OUT FOR THE MAIN WHEEL FAILURE.  BOTH THE NR 3 AND NR 4 MAIN WHEELS AND BRAKES REPLACED.  ANTI-SKID SYSTEM TESTED.
